标题:Observer-Based Controller Design for Singular Stochastic Markov Jump Systems with State Dependent Noise
作者:Zhao Yong; Zhang Weihai
作者机构:College of Electrical Engineering and Automation and College of Mathematics and Systems Science, Shandong University of Science
通讯作者:Zhang, Weihai
通讯作者地址:[Zhang, WH]Shandong Univ Sci & Technol, Coll Elect Engn & Automat, Qingdao 266590, Peoples R China.
来源:系统科学与复杂性学报(英文版)
出版年:2016
卷:29
期:4
页码:946-958
DOI:10.1007/s11424-016-5060-1
关键词:Linear matrix inequalities;observer-based controller;singular stochastic systems;stability
摘要:This paper is concerned with the problem of observer-based controller design for singular stochastic Markov jump systems with state-dependent noise.Two concepts called \"non-impulsiveness\" and \"mean square admissibility\" are introduced,which are different from previous ones.Sufficient conditions for the open-and closed-loop singular stochastic Markov jump systems with state-dependent noise to be mean square admissible are provided in terms of strict LMIs.The controller gain and the observer gain which guarantee the resulting closed-loop error system to be mean square admissible are obtained in turn by solving the strict LMIs.A numerical example is presented to show the efficiency of the design approach.
收录类别:EI;SCIE
WOS核心被引频次:24
资源类型:期刊论文
TOP